MathSciNet Relay Station
MathSciNet bibliographic data
MR982666 (90b:58156) 58F12 (34C35 92A17)
Hale, Jack K.; Waltman, Paul Persistence in infinite-dimensional systems. SIAM J. Math. Anal. 20 (1989), no. 2, 388–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement